Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/88723
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Computational dynamic market risk measures in discrete time setting
Author: Seck, B.
Elliott, R.
Gueyie, J.
Citation: International Journal of Financial Engineering and Risk Management, 2013; 1(4):334-354
Publisher: Inderscience Publishers
Issue Date: 2013
ISSN: 2049-0909
2049-0917
Statement of
Responsibility: 
Babacar Seck, Robert J. Elliott, Jean-Pierre Gueyie
Abstract: Different approaches to defining dynamic market risk measures are available in the literature. Most are focused or derived from probability theory, economic behavior or dynamic programming. Here, we propose an approach to define and implement dynamic market risk measures based on recursion and state economy representation. The proposed approach is to be implementable and to inherit properties from static market risk measures.
Keywords: Dynamic risk measures; Markov Chain; Value-at-Risk; Conditional Value-at-Risk
DOI: 10.1504/IJFERM.2014.065649
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.